# SDR AALA202212212120

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737-8
- Aircraft serial: 31173
- Aircraft time: 27,954 hours, 11,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1674 FAILS OPERATIONAL TEST. REPLACED POWER SUPPLY.
